Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The third cohomology group of a ring and the commutative cohomology theory


Author: Murray Gerstenhaber
Journal: Bull. Amer. Math. Soc. 73 (1967), 950-954
DOI: https://doi.org/10.1090/S0002-9904-1967-11861-5
MathSciNet review: 0217149
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Barr, On the commutative cohomology theory, Bull. Amer. Math. Soc. (to appear). MR 220719
  • 2. M. Barr, and Rinehart, Cohomology as the derived functor of derivations, Trans. Amer. Math. Soc. 122 (1966), 416-426. MR 191932
  • 3. S. Eilenberg and S. Mac Lane, On the groups H(π, n). I, Ann. of Math. (2) 58 (1953), 55-106.
  • 4. M. Gerstenhaber, On the deformation of rings and algebras. II, Ann. of Math. (2) 84 (1966), 1-19. MR 207793
  • 5. D. K. Harrison, Commutative algebras and cohomology. Trans. Amer. Math. Soc. 104 (1962), 191-204. MR 142607
  • 6. G. Hochschild, On the cohomology theory for associative algebras, Ann. of Math. (2) 47 (1946), 568-579. MR 16762


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11861-5

American Mathematical Society